# SDR GUUA94252010709A

- Difficulty date: January 7, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 25,841 hours, 32,092 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 12951405913
- Condition: Frayed
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED AIRSTAIR DOOR AFT UPPER FORWARD CABLES FRAYED.  REPLACED AIRSTAIR DOOR AFT UPPER CABLE.
